# SDR NSVA200600094

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 31,759 hours, 37,213 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Quadrant
- Part number: 531704
- Part serial: 004
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER "FLIGHT IDLE STOP OPEN" LIGHT CAME ON AFTER T/O AND REMAINED ON DURING ENTIRE FLIGHT.  REMOVED AND REPLACED CONTROL QUADRANT IAW 76-10-05-04 PN ON/OFF 53170-4, SN ON 148, SN OFF 004.
